# SDR SIMA20150609004

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 28,351 hours, 25,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK,  FOUND MAIN PAX DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW MM 33-50-10.  OPS CHECKED GOOD.
